| Model Number |
E360 |
| Medical Device Problem Code |
Low Battery (2584)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/11/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that at a time of maintenance e360 ventilator generated a low battery alarm.There was no patient involvement reported at the time of event.